When I swallow it feels like I have something in my chest that impedes my swallowing. It's not in my throat it feels like it in in my chest. Any one have advice on where to begin or what it could be? Thanks.
I had this feeling for a long time, along with heartburn, which later turned into acid reflux(food coming back into the throat)! Sometimes it even felt like when I ate rice, potatoes etc. that it would get caught in the bottom of my throat and swell! I finally had a endoscope and I have 3 ulcers, gastritis, and a hiatal hernia! I was put on prevacid , 30 milligrams which did stop the acid reflux and crampy stomach for the first week I used it! I did however develop canker sores on my tongue within 2 days of starting the prevacid..called the pharmacist and he said it wasnt from the Prevacid! Within a week, I also was getting a rash on my face, dry and itchy..I thought it was ragweed allergies but turned out to be from the Prevacid..also had alot of pressure feelings in my chest, and shoulders! I finally had enough of all this **** so I called my Gastrologist and he changed me to Nexuim.20 milligrams but Im so med phobic due to peniciliin allergies and now this from the Prevacid! Has anyone experienced any problems while on nexuim? Thanks Linda
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.